Content area

|
|

Iatrogent klinisk hjertestop ved nitroglycerin

Forfatter(e)
Paul Peterslund1, Claes Falkenberg Elvander2 & Joachim Hoffmann-Petersen3
1) Anæstesiologisk Afdeling, Odense Universitetshospital, Svendborg 2) Anæstesiologisk Afdeling, Kolding Sygehus 3) Anæstesiologisk Afdeling, Odense Universitetshospital

Ugeskr Læger 2019;181:V01190015
Reference: 
Ugeskr Læger 2019;181:V01190015
Blad nummer: 

Paul Peterslund, Claes Falkenberg Elvander & Joachim Hoffmann-Peterslund:

Iatrogenic clinically cardiac arrest after administration of nitroglycerin

Ugeskr Læger 2019;181:V01190015

This case report highlights the importance of preload in cardiac tamponade, as cardiac arrest with pulseless electrical activity was unintentionally induced after sublingual administration of nitroglycerin in an 83-year-old woman with unrecognised hemopericardium. Cardiac tamponade is a life-threatening condition, as accumulation of fluids in the pericardial sac diminishes preload which can ultimately lead to cardiac arrest. Primary elements in the development of critical haemodynamic tamponade are rate of fluid-accumulation and compensatory mechanisms, mainly tachycardia and vasoconstriction.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Tomas Christensen Kjær | 16/10
1 Kommentar
af Lars Lindberg Andersen | 15/10
1 Kommentar
af Lars Koch Hansen | 15/10
2 kommentarer
af Johan Tommy Robert Wallentin | 14/10
1 Kommentar
af Kristian Valbak | 11/10
2 kommentarer
af Birger Kreutzfeldt | 11/10
1 Kommentar
af Bodil | 11/10
5 kommentarer